Hello!

It looks like you're new here. If you want to get involved, click one of these buttons!

Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Chronic GVHD

I am now 4 years post sibling transplant and have been suffering chronic gvhd since in numerous parts of the body. It has been controlled since by steroids at various doses and mycophenolate. I have also been through ECP and retuximab treatment to no avail. I have now developed steroid induced myopathy which is causing more problems than the gvhd. My team have now said there is basically nothing else they can and I just have to manage the situation the best I can. When I reduce the steroids below 10mg a day the gvhd get worse. Any advice suggestions would be welcome.

Comments

  • Hi Geoff,

    Thank you for posting on the forum, I am the nurse in patient services. I am sorry that you are having such a difficult time with myopathy, it is a side effect of long term steroids that can have a real impact on quality of life. It would be useful to know what you have tried previously to manage the myopathy and then we can begin to think about alternatives. For example have you been referred to a specialist and when you say 'my team' is this the transplant team?

    Although it can be challenging to manage hopefully we can find ways of helping you. Either post on here or you can give me a call on 0303 303 0303.

    Thanks
    Hayley

Sign In or Register to comment.